Hello to all.
I'm currently on cycle 2 EC-T Chemotherapy, and taking Zarzio injections from day 5 to 10. I have found, now that yes, the EC chemo is giving me the usual unpleasant but controllable symptoms in the first few days after infusion, and then I start to feel better. But when I start Zarzio injections on day 5, I seem to have a really bad reaction to them. Apart from the indicated side effects of bone pain, muscle pain, low energy, headache, sickness and weakness, I have had bad stomach aches, a kind of debilitating nervy pain shooting up my spine, vertigo, breathlessness and am basically just able to get out of bed and go to the loo. On the morning after my first injection, I ventured down to the kitchen to make a cup of tea, and collapsed. I have been in bed for 6 days with this, now two days after my last injection and beginning to feel a little stronger. I called the red number three days ago and the doc said that yes, it can make people feel poorly. Is my reaction normal? I just feel that this is a bit more than 'poorly'! Has anyone had this type of reaction to Zarzio? If so, what did you do?
Many thanks in advance
Hi JasaI noticed your post had dropped down as the site is busy and some folks may have missed it. I can't help you myself, but this reply will bump it back up so I hope someone with the right experience will be along soon. I hope your side effects ease soon
Hi jasa, yes I had terrible shooting pains from pelvic/ abdominal area… punching or pulsating pain from lower body upwards, severe at times. Lasted about 3 days from day 4 of injections. It’s a norm side effect but not nice at all. I could barely walk at times. Please know that it is not for ever, take strong painkillers eg cocodamol 30/500 if able to as this helped me. Also take laxative as cld get constipated. Best wishes
Thanks a lot for that!
And best of luck on your journey!
Hi. Your reply has made me feel so much better about this. In fact 3 days after the last injection I am much better. And it's good to know it doesn't last forever. Just one question: do you have Gilbert's Syndrome? I do, and I think it may have played some part in my reaction.
All the best in your journey️
Glad I could reassure you, take analgesics day before you start next course and take them regularly, don’t wait for the pain before taking. No I don’t have GS x
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007